# SDR DALA1110690691

- Difficulty date: February 3, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK DOUBLER CORRODED, STA 1680, RBL47.  C/W PERM REAPAIR IAW SRM 53-60-51, REPAIR 2, PG201-205, FIG 201.
